Two-line geometric derivation of the time derivatives of unit vectors in orthogonal curvilinear coordinate systems

R A Gordon

Research output: Contribution to journalJournal articleResearchpeer-review

232 Downloads (Pure)
Original languageEnglish
JournalAmerican Journal of Physics
Volume59
Issue number12
Pages (from-to)1146-1147
ISSN0002-9505
DOIs
Publication statusPublished - 1991

Bibliographical note

Copyright (1991) American Association of Physics Teachers. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Association of Physics Teachers

Cite this